# SDR 2023FA0000764

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: General aviation
- Aircraft: N398JT
- Make and model: Cirrus SR22T
- Aircraft serial: 9238
- Aircraft time: 128 hours
- Engine: Cont TSIO550K
- Engine time: 128 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10500556101
- Part serial: D23AA253
- Condition: Defective
- Location: Unknown
- Part time: 101 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ENGINE RAN ROUGH AND PIC RETURNED TO FIELD. THE RIGHT MAGNETO IMPULSE WAS FOUND TO BE INOPERATIVE ALONG WITH A FAILED #4 IGNITION PLUG. BOTH UNITS WERE REPLACED, AND AIRCRAFT RUN-UP TEST PERFORMED AND FOUND SATISFACTORY.
